American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Paul Igodt and Kyung Bai Lee. Application of group cohomology to space constructions . Trans. Amer. Math. Soc. 304 (1987) 69-82. MR 906806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Haynes Miller. The Sullivan conjecture. Bull. Amer. Math. Soc. 9 (1983) 75-78. MR 699318.
Abstract, references, and article information   
View Article: PDF

[3] Stefan Waner. A generalization of the cohomology of groups . Proc. Amer. Math. Soc. 85 (1982) 469-474. MR 656126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leonard Evens and Eric M. Friedlander. On $(K\sb\ast ({\bf Z}/p\sp{2}{\bf Z})$ and related homology groups . Trans. Amer. Math. Soc. 270 (1982) 1-46. MR 642328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. E. A. Johnson. Two conjectures in the theory of Poincar\'e duality groups . Proc. Amer. Math. Soc. 81 (1981) 353-354. MR 597638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George S. Avrunin. Generic cohomology for twisted groups . Trans. Amer. Math. Soc. 268 (1981) 247-253. MR 628457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John G. Ratcliffe. Crossed extensions . Trans. Amer. Math. Soc. 257 (1980) 73-89. MR 549155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF

[9] C. R. Leedham-Green and T. C. Hurley. Homology in varieties of groups. IV . Trans. Amer. Math. Soc. 170 (1972) 293-303. MR 0306353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1